# SDR AALA202112142538

- Difficulty date: December 13, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737*
- Aircraft serial: 31099
- Aircraft time: 34,794 hours, 14,207 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DOES NOT PROPERLY OPEN/CLOSE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
